Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a pair of properties which characterize continuous functions


Author: C. H. Rowe
Journal: Bull. Amer. Math. Soc. 32 (1926), 285-287
DOI: https://doi.org/10.1090/S0002-9904-1926-04213-0
Cited work: Bull. Amer. Math. Soc., Volume 28, Number 5 (1922), 245--250
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 2 (1927), 185--188
MathSciNet review: 1561207
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04213-0